Advanced Search
MyIDEAS: Login

Global analysis and economics IIA : Extension of a theorem of Debreu

Contents:

Author Info

  • Smale, S.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VBY-45BKWG4-2/2/fa840b8cef6dc897f09c9cf6349c9bbc
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Mathematical Economics.

    Volume (Year): 1 (1974)
    Issue (Month): 1 (March)
    Pages: 1-14

    as in new window
    Handle: RePEc:eee:mateco:v:1:y:1974:i:1:p:1-14

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/jmateco

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Nagata, Ryo, 1998. "The degree of indeterminacy of equilibria with incomplete markets," Journal of Mathematical Economics, Elsevier, vol. 29(1), pages 109-123, January.
    2. CITANNA, Alessandro, 2000. "Competitive Equilibrium with Moral Hazard in Economies with Multiple Commodities," Les Cahiers de Recherche 700, HEC Paris.
    3. Michele Gori & Antonio Villanacci, 2011. "A bargaining model in general equilibrium," Economic Theory, Springer, vol. 46(3), pages 327-375, April.
    4. repec:hal:journl:halshs-00159638 is not listed on IDEAS
    5. Chichilnisky, Graciela, 1993. "Topoloy and economics: the contributions of S. Smale," MPRA Paper 8485, University Library of Munich, Germany.
    6. CITANNA, Alessandro, 2000. "Moral hazard and linear contracts : Economies with idiosyncratic risks," Les Cahiers de Recherche 699, HEC Paris.
    7. Norman Schofield, 2013. "The “probability of a fit choice”," Review of Economic Design, Springer, vol. 17(2), pages 129-150, June.
    8. Citanna, Alessandro & Villanacci, Antonio, 2002. "Competitive equilibrium with moral hazard in economies with multiple commodities," Journal of Mathematical Economics, Elsevier, vol. 38(1-2), pages 117-147, September.
    9. repec:hal:journl:halshs-00197474 is not listed on IDEAS
    10. repec:hal:journl:halshs-00426399 is not listed on IDEAS
    11. Berliant, Marcus & Kung, Fan-chin, 2006. "The indeterminacy of equilibrium city formation under monopolistic competition and increasing returns," Journal of Economic Theory, Elsevier, vol. 131(1), pages 101-133, November.
    12. del Mercato, Elena L., 2006. "Existence of competitive equilibria with externalities: A differential viewpoint," Journal of Mathematical Economics, Elsevier, vol. 42(4-5), pages 525-543, August.
    13. Bonnisseau, Jean-Marc, 2003. "Regular economies with non-ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 39(3-4), pages 153-174, June.
    14. D'Agata, Antonio, 2012. "Existence of an exact Walrasian equilibrium in nonconvex economies," Economics - The Open-Access, Open-Assessment E-Journal, Kiel Institute for the World Economy, vol. 6(12), pages 1-16.
    15. Citanna, Alessandro & Villanacci, Antonio, 2000. "Existence and regularity of partially revealing rational expectations equilibrium in finite economies," Journal of Mathematical Economics, Elsevier, vol. 34(1), pages 1-26, August.
    16. Konovalov, A. & Marakulin, V., 2002. "Generalized equilibrium in an economy without the survival assumption," Econometric Institute Research Papers EI 2002-49, Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute.
    17. David Cass & Abhinash Borah & Kyungmin Kim & Maxym Kryshko & Antonio Penta & Jonathan Pogach, 2009. "Robustness of the Uniqueness of Walrasian Equilibrium with Cobb-Douglas Utilities," PIER Working Paper Archive 09-038, Penn Institute for Economic Research, Department of Economics, University of Pennsylvania.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:1:y:1974:i:1:p:1-14. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.